MathSciNet Relay Station
MathSciNet bibliographic data
MR1241848 (94j:46027) 46B99 (40H05)
Zalduendo, Ignacio An estimate for multilinear forms on $l\sp p$ spaces. Proc. Roy. Irish Acad. Sect. A 93 (1993), no. 1, 137–142.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement